Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30763
Title: A spatiotemporal model of drug resistance in bacteria with mutations
Authors: Hsu, Sze-Bi
Jiang, Jifa
Keywords: strong maximum principleLyapunov functionalinvariance principledrug- resistance mutationscompetitive exclusionuniform persistence
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Sze-Bi Hsu, Jifa Jiang, "A spatiotemporal model of drug resistance in bacteria with mutations" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
A spatio-temporal dynamics model is presented to study the effects of mutations on the persistence and extinction of bacteria under the antibiotic inhibition. We construct a mixed type Lyapunov functional to prove the global stability of extinction state and coexistence state for the case of forward mutation and forward-backward mutation respectively.
Type: Article
URI: http://hdl.handle.net/10077/30763
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30763
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress

Files in This Item:
File Description SizeFormat
A8_Hsu.pdf284.3 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

49
checked on Oct 28, 2020

Download(s)

4
checked on Oct 28, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons